Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Anosov does not imply infinitesimally ergodic


Authors: R. C. Swanson and Carmen Chicone
Journal: Proc. Amer. Math. Soc. 75 (1979), 169-170
MSC: Primary 58F15; Secondary 28D99
MathSciNet review: 529235
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of hyperbolic toral automorphisms is exhibited which are not infinitesimally ergodic. These provide counterexamples to the conjecture that Anosov diffeomorphisms are infinitesimally ergodic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 28D99

Retrieve articles in all journals with MSC: 58F15, 28D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0529235-3
PII: S 0002-9939(1979)0529235-3
Keywords: Anosov diffeomorphism, hyperbolic toral automorphism, ergodic, Sobolev space, adjoint representation
Article copyright: © Copyright 1979 American Mathematical Society